MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00254784

Медицинская библиотека · Intensive care medicine · 1985

Indomethacin treatment in a patient with lithium-induced polyuria.

ter Wee P M, van Hoek B, Donker A J

Клинический случайСтатьяПеревод в очереди

Аннотация

Lithium intoxication causes polyuria, central nervous system manifestations, and ultimately stupor progressing to coma. Moreover, polyuria leading to hypernatraemia itself can progress to convulsions and coma. We present a patient with lithium intoxication who remained polyuric, hypernatraemic and somnolent despite normal serum lithium concentrations. After institution of indomethacin orally, polyuria and hypernatraemia disappeared and patient regained consciousness.

Для цитирования: ter Wee P M, van Hoek B, Donker A J. Indomethacin treatment in a patient with lithium-induced polyuria.. Intensive care medicine. 1985. DOI: 10.1007/bf00254784.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.